Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26177
Title: Some remarks on the minty vector variational inequality
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Pseudoconvexity
Pseudomonotonicity
Vector optimization problems
Vector variational inequalities
Issue Date: 2004
Publisher: Kluwer Academic/Plenum Publ
Source: Journal of optimization theory and applications, 2004, v. 121, no. 1, p. 193-201 How to cite?
Journal: Journal of Optimization Theory and Applications 
Abstract: In this paper, we establish some relations between a Minty vector variational inequality and a vector optimization problem under pseudoconvexity or pseudomonotonicity, respectively. Our results generalize those of Ref. 1.
URI: http://hdl.handle.net/10397/26177
ISSN: 0022-3239
DOI: 10.1023/B:JOTA.0000026137.18526.7a
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

45
Last Week
0
Last month
0
Citations as of Jun 25, 2017

WEB OF SCIENCETM
Citations

46
Last Week
0
Last month
0
Citations as of Jun 21, 2017

Page view(s)

21
Last Week
0
Last month
Checked on Jun 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.